I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Oh my knees!!

User
Posted 24 Sep 2020 at 10:57

Hi all. I’m 68. I was diagnosed in June 2019 with advanced PC which had spread into my pelvic bone. Started chemo in Sept 2019 and finished on New Years Eve. Now on Zoladex implants and mostly fine. However, at the beginning of chemo I experienced quite bad joint pain, particularly in my knees. Started painkillers but, as the steroids kicked in, the pain went away. After finishing my course of steroids in early February 2020, the joint pain returned, which was expected, but now I still have it. I don’t know whether it’s chemo after effects, old age, arthritis....... I have a phone appointment with my GP tomorrow but haven’t seen an oncologist since 2 days after my final round of chemo.

Does anyone have similar experiences? How long should the after effects last? Am I just getting old and decrepit? As, apart from my joint pain, I’m fine, should I just stop moaning and get on with my life? Should I just have another G&T?

User
Posted 24 Sep 2020 at 11:14

Could be the Zoladex drying your joints out. I had a similar problem last year with Prostap and after listening to advice on here started taking Pomi T tablets which I bought off Amazon.

Apparently Turmeric which Pomi T contains is very good at oiling your joints and even my old football knee injury is giving me less gyp than it used to.

My Onco wasn't having this but it seems to work for me.

 
Forum Jump  
©2021 Prostate Cancer UK